MathSciNet Relay Station
MathSciNet bibliographic data
MR2316510 (2007m:35241) 35Q53 (35Q51 76B15 76B55 76U05)
Yusufoğlu, E.; Bekir, A. A travelling wave solution to the Ostrovsky equation. Appl. Math. Comput. 186 (2007), no. 1, 256–260.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement